| Catalog Number |
754711 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932); Pain (1994)
| Date of Event |
06/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient identifier, weight not provided.Customer will be contacted.
Event or Problem Description
As per complaint (b)(4) after a clinical procedure a dental implant displayed a loss of osseointegration and the implant was explanted.There was 1 patient involved in this event.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.